Publication
Title
Smooth character varieties for torus knot groups
Author
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 2002
ISSN
0092-7872
Volume/pages
30:6(2002), p. 3045-3061
ISI
000176506400034
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 05.09.2017
To cite this reference